# SDR CALA2018073001697

- Difficulty date: July 24, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 92,564 hours, 12,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091001
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D R1 DOOR 2EA EXIT IDENT FOUND BROKEN. REPLACED M/D R1 DOOR EXIT IDENT LT & C/OUT OP TEST FOUND SATIS A S PER AMM 33-51-01-960-802 REV83.
